File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Opial Inequalities Involving Higher Order Derivatives

TitleOn Opial Inequalities Involving Higher Order Derivatives
Authors
Issue Date2012
Citation
Bulletin of the Korean Mathematical Society, 2012, v. 49, n. 6, p. 1263-1274 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/181671
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_US
dc.contributor.authorZhao, Cen_US
dc.date.accessioned2013-03-19T03:53:17Z-
dc.date.available2013-03-19T03:53:17Z-
dc.date.issued2012en_US
dc.identifier.citationBulletin of the Korean Mathematical Society, 2012, v. 49, n. 6, p. 1263-1274en_US
dc.identifier.urihttp://hdl.handle.net/10722/181671-
dc.languageengen_US
dc.relation.ispartofBulletin of the Korean Mathematical Societyen_US
dc.titleOn Opial Inequalities Involving Higher Order Derivativesen_US
dc.typeArticleen_US
dc.identifier.emailCheung, WS: wscheung@hkucc.hku.hken_US
dc.identifier.authorityCheung, WS=rp00678en_US
dc.identifier.doi10.4134/BKMS.2012.49.6.1263-
dc.identifier.hkuros213577en_US
dc.identifier.volume49en_US
dc.identifier.issue6-
dc.identifier.spage1263en_US
dc.identifier.epage1274en_US
dc.identifier.isiWOS:000312283000012-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats